RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 447–449 (Mi dan23066)  

MATHEMATICS

A generalization of V. A. Markoff inequalities

V. S. Videnskii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (274 kB)

Bibliographic databases:
Presented: . . 
Received: 14.01.1958

Citation: V. S. Videnskii, “A generalization of V. A. Markoff inequalities”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 447–449

Citation in format AMSBIB
\Bibitem{Vid58}
\by V.~S.~Videnskii
\paper A generalization of V.\,A.~Markoff inequalities
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 447--449
\mathnet{http://mi.mathnet.ru/dan23066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099410}
\zmath{https://zbmath.org/?q=an:0093.06701}


Linking options:
  • http://mi.mathnet.ru/eng/dan23066
  • http://mi.mathnet.ru/eng/dan/v120/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019